# SDR SA05036

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Condition: Cracked
- Location: Cockpit
- Part time: 19,214 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAN - FLT 91 - EN-ROUTE PHL - SAN, THE RIGHT REAR COCKPIT WINDOW CRACKED DURING FLIGHT.  THE AIRCRAFT CONTINUED TO SAN AND LANDED WITHOUT FURTHER INCIDENT.
